Computational Methods in Applied Mathematics

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

49,00 € / $74.00 / £37.00*

Online

ISSN:
1609-9389

See all formats and pricing

Online
Institutional Subscription
€ [D] 240.00 / US$ 362.00 / GBP 181.00*
Individual Subscription
€ [D] 49.00 / US$ 74.00 / GBP 37.00*
Print
Institutional Subscription
€ [D] 240.00 / US$ 362.00 / GBP 181.00*
Individual Subscription
€ [D] 240.00 / US$ 362.00 / GBP 181.00*
Print + Online
Institutional Subscription
€ [D] 290.00 / US$ 437.00 / GBP 217.00*
Individual Subscription
€ [D] 290.00 / US$ 437.00 / GBP 217.00*
*Prices in US$ apply to orders placed in the Americas only. Prices in GBP apply to orders placed in Great Britain only. Prices in € represent the retail prices valid in Germany (unless otherwise indicated). Prices are subject to change without notice. Prices do not include postage and handling. RRP: Recommended Retail Price.

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr


SCImago Journal Rank (SJR) 2014: 0.653
Source Normalized Impact per Paper (SNIP) 2014: 0.856
Impact per Publication (IPP) 2014: 0.975

Mathematical Citation Quotient (MCQ) 2014: 0.56

 

Aims and Scope

Now indexed in Web of Science®

Announcement of the 7th CMAM Conference 2016

__________________________________________________________

The highly selective international mathematical journal Computational Methods in Applied Mathematics (CMAM) considers original mathematical contributions to computational methods and numerical analysis with applications mainly related to PDEs.

CMAM seeks to be interdisciplinary while retaining the common thread of numerical analysis, it is intended to be readily readable and meant for a wide circle of researchers in applied mathematics.

The journal is published by De Gruyter on behalf of the Institute of Mathematics of the National Academy of Science of Belarus.

Language:
English
Type of Publication:
Journal

Instructions for Authors

Submissions

Manuscripts, as PDF files, may be sent by e-mail to cmam@degruyter.com.

Submission of a manuscript is welcome provided that this manuscript, or any translation of it, has not been copyrighted or published previously and is not under consideration for publication elsewhere, and that, if the work has received official sponsorship, it has been duly released for open publication.

Manuscripts must be written in English.

The return of a paper to an author for corrective revision does not mean that the work has been accepted for publishing. The author shall send back a revised version of the paper and replies to all comments made by a referee.

The Editorial Board shall consider the date of arrival of a final (revised) version as an acceptance date. The Board reserves the right to reject a paper, if a substantial part of its contents does not correspond to the journal's subject.

Any argument in connection with the motives behind such a rejection shall not be entertained.

Authors of accepted papers are encouraged to submit their LaTeX2e files to CMAM for typesetting. CMAM cannot accept electronic files for papers produced on any other typesetting or word processing system. More detailed information on CMAM's LaTeX2e-typesetting procedures is sent to authors upon receipt of manuscript submissions.


Title

Titles should be brief and appropriate for indexing and should specifically describe the content of the paper.

An abbreviated title, which will be used as a running head, must accompany all articles, must not consist of more than 70 characters (including spaces), and must not contain abbreviations.


Abstract

An abstract not exceeding 250 words that summarizes the principal techniques and conclusions of the manuscript in relation to known results must accompany each manuscript.

Because the abstract must be able to stand independently, mathematical formulas and bibliographic references should be kept to a minimum; bibliographic references must be written out in full (not given by number).


Keywords & MSC

Lists of keywords and MSC 2010 must accompany all articles. The subject classifications can be accessed at http://msc2010.org/.


Graphics

Graphics may be submitted to the CMAM in an electronic format. The CMAM recommends that graphics created electronically be saved in Encapsulated PostScript (EPS) format. This includes graphics originated via a graphics application as well as scanned photographs or other computer-generated images.

Note that figures and tables created with the LaTeX2e figure or table environments do not need to be submitted separately from the LaTeX2e file.

Many popular graphics applications under a Macintosh, Windows, or Unix environment allow files to be saved in EPS format. However, if your package does not support EPS output, save your graphics file in one of the standard graphics formats - such as TIFF, BMP, PCX, PICT, GIF, etc. - rather than in an application-dependent format. For example, if you are using SuperPaint on a Macintosh, do not send files in SuperPaint format. Instead, save the file in PICT format from SuperPaint and send the PICT files to the CMAM. Graphics files submitted in an application-dependent format are not likely to be used. No matter what method was used to produce the graphic, it is necessary to provide a paper copy to the CMAM.

Ideally, text included in graphics files should be font outlines rather than bitmaps.


References

References must be listed in alphabetical order at the end of the manuscript. Titles of journals should be abbreviated in accordance with Zentralblatt MATH; abbreviations are available at http://www.zentralblatt-math.org/zmath/en/journals/browse/.

The following reference styles should be used:

Journal articles
[5] R.S. Dembo, S.C. Eisenstat, and T. Steihaug, Inexact Newton methods, SIAM J. Numer. Anal., 19 (1982), No. 5, pp. 400-408.

Books
[1] G.H. Golub and C.F. Van Loan, Matrix Computations, 2nd edn., The Johns Hopkins University Press, Baltimore, MD, 1989.

Paper in a bound collection
[8] R.A. Brualdi and B.L. Shader, On sign-nonsingular matrices and the conversion of the permanent into the determinant, in: Applied Geometry and Discrete Mathematics, The Victor Klee Festschrift (P. Gritzmann and B. Sturmfels, eds.), American Mathematical Society, Providence, RI, 1991, pp. 117-134.


Page limit policies

The length of papers is normally limited to 30 standard LaTeX2e pages (format A4, font size 12 pt).

Publication of the papers that exceed this limit will depend on a special decision of the Editors.


Files for download

Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.

Computational Methods in Applied Mathematics is covered by the following services:

  • Baidu Scholar
  • Celdes
  • CNKI Scholar (China National Knowledge Infrastructure)
  • CNPIEC
  • DBLP Computer Science Bibliography
  • EBSCO (relevant databases)
  • EBSCO Discovery Service
  • Elsevier - SCOPUS
  • Genamics JournalSeek
  • Google Scholar
  • Inspec
  • J-Gate
  • JournalTOCs
  • Mathematical Reviews (MathSciNet)
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • ProQuest (relevant databases)
  • ReadCube
  • Referativnyi Zhurnal (VINITI)
  • ResearchGate
  • SCImago (SJR)
  • Summon (Serials Solutions/ProQuest)
  • TDOne (TDNet)
  • Thomson Reuters - Current Contents/Physical, Chemical and Earth Sciences
  • Thomson Reuters - Science Citation Index Expanded
  • Ulrich's Periodicals Directory/ulrichsweb
  • WorldCat (OCLC)
  • Zentralblatt Math (zbMATH)

Honorary Editor

Vidar Thomée
Department of Mathematics
Chalmers University of Technology
S-412 96 Göteborg
Sweden
E-mail: thomee@chalmers.se


Editor-in-Chief

Carsten Carstensen

Department of Mathematics
Humboldt-Universität zu Berlin
Unter den Linden 6
D-10099 Berlin
Germany
E-mail: cc@math.hu-berlin.de


Managing Editor

Piotr P. Matus

Institute of Mathematics
NAS of Belarus
11 Surganov Str.
220072 Minsk
Belarus
Department of Mathematics
The John Paul II Catholic University of Lublin
Al. Raclawickie 14, 20-950 Lublin
Poland
E-mail: matus@im.bas-net.by


Executive Secretary

Almas Sherbaf

Department of Mathematics
Belarusian State Pedagogical University
Sovetskaya, 18
Minsk 220050
Belarus
E-mail: asherbaf@im.bas-net.by


Editors

Iwan P. Gavrilyuk
Staatliche Studienakademie Thüringen
Berufsakademie Eisenach
University of Cooperative Education
Am Wartenberg 2
D-99817 Eisenach
Germany
E-mail: gawriljuk@ba-eisenach.de

Ulrich Langer
Johannes Kepler University
Altenbrger Str. 69
A-4040, Linz
Austria
E-mail: ulanger@numa.uni-linz.ac.at

Petr N. Vabishchevich
Nuclear Safety Institute
Russian Academy of Sciences
52, B. Tulskaya
115191 Moscow
Russia
E-mail: vabishchevich@gmail.com


Associate Editors

Michele Benzi
Department of Mathematics and Computer Science Emory University
Mathematics and Science Center
Room E428 Atlanta
GA 30322
USA
E-mail: benzi@mathcs.emory.edu

Daniele Boffi
Dipartimento di Matematica "F. Casorati"
Università di Pavia
via Ferrata 1
27100 Pavia
Italy
E-mail: daniele.boffi@unipv.it

Maksymilian Dryja
Department of Mathematics
Warsaw University
Banacha 2
02-097 Warsaw
Poland
E-mail: dryja@mimuw.edu.pl

Etienne Emmrich
Technische Universität Berlin
Institut für Mathematik
Straße des 17. Juni 135
10623 Berlin
Germany
E-mail: emmrich@math.tu-berlin.de

Alexandre Ern
Universite Paris-Est
CERMICS, ENPC
6 et 8, av. Blaise Pascal
77455 Marne-la-Valee cedex 2
France
E-mail: ern@cermics.enpc.fr

Maxim A. Olshanskii
Department of Mathematics
University of Houston
651 PGH Houston, Texas 77204
USA
E-mail: molshan@math.uh.edu

Amiya Kumar Pani
Department of Mathematics
Indian Institute of Technology Bombay
Powai
Mumbai 400076
India
E-mail: akp@math.iitb.ac.in

Eun-Jae Park

Department of Computational Science and Engineering
Yonsei University
Seoul 120-749
Korea
E-mail: ejpark@yonsei.ac.kr

Sergei V. Pereverzev
Johann Radon Institute for Computational and Applied Mathematics (RICAM)
Altenbergerstraße 69
A-4040 Linz
Austria
E-mail: sergei.pereverzyev@oeaw.ac.at

Andreas Prohl
Mathematisches Institut
Universität Tübingen
Auf der Morgenstelle 10
72076 Tübingen
Germany
E-mail: prohl@na.uni-tuebingen.de

Sergey I. Repin
V.A. Steklov Institute of Mathematics at St. Petersburg
191011, Fontanka 27
St.Petersburg
Russia
E-mail: repin@pdmi.ras.ru

Robert Stevenson
Korteweg-de Vries (KdV) Institute for Mathematics
University of Amsterdam
P.O. Box 94248
1090 GE Amsterdam
The Netherlands
E-mail: R.P.Stevenson@uva.nl

Martin Stynes
Beijing Computational Science Research Center
Zhongguancun Software Park II
No.10 West Dongbeiwang Road
Haidian District
Beijing 100193
China
E-mail: m.stynes@csrc.ac.cn

Lutz Tobiska
Otto-von-Guericke Universität Magdeburg
Institut für Analysis und Numerik
Postfach 4120
Magdeburg, D-39016
Germany
E-mail: tobiska@mathematik.uni-magdeburg.de

Please log in or register to comment.